# SDR FDEA202509021606

- Difficulty date: September 2, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N198FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63128
- Aircraft time: 5,931 hours, 2,911 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floorboard
- Part number: 143T5876117
- Condition: Dented
- Location: N/A
- Stage of operation: UK
- How discovered: O
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

MAIN DECK CARGO COMPARTMENT, FLOOR PANEL 221DFF HAS NUMEROUS DENTS. FABRICATED NEW FLOOR PANEL (PNL 221DFF MPN: 141T5856-117) AT STA 285 TO STA 400   BETWEEN RBL 11 AND RBL 33 IN REF TO BOEING DWG# 1415856-117. THIS IS A MAJOR REPAIR. SEE   JPF WORK STEPS ACCOMPLISHED. THE INSTALLATION OF FLOOR PANEL ACCOMPLISHED ON WO#   90764, NR# 0348.
